Langevin diffusions on the torus: estimation and applications

García-Portugués, E, Sørensen, M, Mardia, KV et al. (1 more author) (2019) Langevin diffusions on the torus: estimation and applications. Statistics and Computing, 29 (1). pp. 1-22. ISSN 0960-3174



Copyright, Publisher and Additional Information: (c) 2017 Springer Nature. This is a post-peer-review, pre-copyedit version of an article published in Statistics and Computing. The final authenticated version is available online at:
Keywords: Circular data Directional statistics Likelihood Protein structure Stochastic Differential Equation Wrapped normal
  • Accepted: 7 November 2017
  • Published (online): 21 November 2017
  • Published: 15 January 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 08 Nov 2017 14:49
Last Modified: 11 Sep 2020 09:59
Status: Published
Publisher: Springer
Identification Number: